After rupturing a calf muscle while being treated with Levaquin for a kidney infection, I developed a blood clot in my lower leg. I was told to stop Prempro immediately with no tapering off. I am osteopenic at 55 years old due to taking synthroid for 30 years complicated by a parathyroid adenima that also caused bone loss. Will I be able to resume Prempro when the blood clot issue is resolved since it was injury related?
How are you? Prempro ( combination of conjugated estrogens and medroxyprogesterone) is not usually given if there is a history of heart attack, stroke, or blood clot. Since long-term intake of this medicine may also increase your risk of breast cancer, heart attack, stroke, and blood clot - it is important that you discuss with your doctor about your management plan. (ref: http://www.drugs.com/prempro.html) Aside from the clot issue, your medical history and symptoms present are important considerations also. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.